# SDR SWAA2023032319048

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 61,995 hours, 36,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN 2/3DEF BULLNOSE EMERGENCY LIGHT LENS IS LOOSE IN BULLNOSE.<[01] REPLACED EMER. LIGHT LENS COVER ON BULLNOSE @ SEAT 2/3DEF IAW AMM 33-14-00.;[02] C/W
